# SDR AALA201810259013

- Difficulty date: October 24, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 22,169 hours, 8,913 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AISLE FLOOR PANEL SOFT NEAR SEAT ROW 17-D. THE AIRCRAFT WAS GROUNDED.   REPLACED THE FLOOR PANEL IAW AMM 53-12-12.
